# SDR ASAA2016041816521

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501162
- Condition: Corroded
- Location: Bs 500f-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 500F+10 TO 500L IS CORRODED.  ACFT GROUNDED.  REMOVED OUT OF LIMITS Z ANGLE, IAW SRM 51-90-02, POSITIONED DRILLED AND DEBURRED NEW Z ANGLE IAW SRM 51-40-02 MATERIAL ID FOR Z  ANGLE BAC1496-444 IAW SRM 53-00-53, PO 860620.3.  ALODINED Z ANGLE IAW SRM 51-20-01, PRIMED Z ANGLE IAW SOPM 20-41-02, TOP COATED Z ANGLE IAW AMM 57-05-01 INSTALLED Z ANGLE IAW SRM 51-40-02, ORIGINAL MATERIAL 0.040 IAW SRM 53-30-53. MATERIAL LOSS 0.010,  REMAINING 0.030 PUT OF LIMITS IAW SRM 53-00-53. .
